# SDR SWAA104958

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 77,748 hours, 45,575 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645262A
- Part serial: MA3166
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING I/B GROUND SPOILER O/B HINGE FITTING BROKEN.  REMOVED AND REPLACED GROUND SPOILER PER MM.
